# SDR 9JLA2022122939632

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N946WT
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258347
- Aircraft time: 11,094 hours, 7,360 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Rmu
- Part number: 7013270973
- Part serial: 17059563
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CO-PILOTS INTERPHONE WAS INOP, CONTINUOUS STATIC WAS EMITTED FROM SPEAKERS AND CO-PILOTS OXYGEN MASK MICROPHONE WAS INOP DURING FLIGHT. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THAT THE NR 2 RADIO MANAGEMENT UNIT (RMU) WAS DEFECTIVE. THE RMU WAS REMOVED, AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
